# SDR HEEA082977

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,534 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Loose
- Location: M/R Damper
- Component: Damper
- Component part number: 7610608000050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DAMPER BEARING LOOSE IN ROD END BORE. REPAIRED.
